Posted by Kathryn on November 6, 2000, at 17:39:38
In reply to Re: PLEASE RESPOND!Re: I'M NEW TO WELLBUTRIN, posted by Emmanuela on November 3, 2000, at 1:20:22
Hi Emmanuela and all others
I was so upset this past weekend...1/2 my beautiful thick hair fell out as I shampooed it. It probably sounds stupid to some, but I am devastated by this- my hair is one of the few things that I liked about my physical self these days or ageing, overweight, anxiety and wrinkles ;-)....now to have to deal with thin [not THINNING- BUT THIN!] hair is panicking me. my doctor said i could stop the Wellbutrin right now. i had reduced back down to 150 for 3 days anyway and have not noticed any huge side effects since stopping cold- but i am saddened,but don't think it's depression so much as having dealt with all these side effects for a week and a half. i could deal with the jaw clenching, sweating, tremors,ears ringing, dry mouth- BUT hair loss that's NOT stopping - NO WAY.
has anyone else had this? does it STOP? did you keep taking it and stop losing hair or did youhave to stop the meds too? what's the prognosis here- will i get my hair back? how long? god- i'm a mess... i feel like a fat bald chick [and i'm neither bald nor that fat- but i feel as if everyone can see my thin hair where before everyone noticed my thick hair!] and my husband has always loved my hair as have my children and everyone else..it's a real bummer guys--HELP PLEASE! KATHRYN